# SDR UIEA2022082200882

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Panel
- Part number: 144U00317
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK BS 1241 L/H CLOSE UP PANEL LBL 77-98 BETWEEN TRIM DUCT FOUND CRACKED.( M/D STA 1241 TO STA 1265 LBL 75.92 TO LBL 98.58 PRESSURE PANEL P/N : 144U0031-7 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02. )
